# SDR USAA2011091000018

- Difficulty date: August 25, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 31,978 hours, 18,859 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: HF3042
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - THE RIGHT ELEVATOR HAS 4 AREAS OF TRAPPED WATER BETWEEN RIB 9 AND RIB 12.  REPAIRED 5 AREAS ON THE RIGHT ELEVATOR BETWEEN RIB 9 AND 12 IAW A319 SRM 55-21-11.
